# SDR IPXA2015082892839

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 48,189 hours, 15,452 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Torn
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SUPERNUMERY SEAT LIFE VEST BAG TORN.  R & R ED CENTER SUPERNUMERY SEAT LIFE VEST LOCATED UNDER SEAT COMPARTMENT REF AMM 25-62-00 & IPC 25-64-55, EFF SOURCE REF: IPC 25-64-55-05A
